Top 9 Acetomenophen Extra Strength Gel Caps – Joint & Muscle Pain Relief Medications

As an Amazon Associate I earn from qualifying purchases.

1. Neutrogena

#ad

100 ct, Pain Reliever & Fever Reducer, Tylenol Extra Strength Acetaminophen Rapid Release Gels

#ad
Neutrogena #ad - With 500mg of acetaminophen, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older.

Use as a fever reducer and to help treat minor aches and pains including headache, toothache, backache, cramps and pain caused by the common cold.100-count tylenol extra strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever. Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief.
BrandNeutrogena #ad
ManufacturerJohnson & Johnson #ad
Height2.02 Inches
Length1.98 Inches
Weight0.2 Pounds
Width3.87 Inches
Part NumberJO48810
ModelJO48810

2. Amazon Basic Care

#ad

500 mg, 500 Count Pack of 1, Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets

#ad
Amazon Basic Care #ad - Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer. Active ingredient: amazon basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.

Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis. Amazon basic care extra strength pain relief, toothache, backache, headache, Acetaminophen Caplets, minor pain of arthritis, temporarily relieves minor aches and pains due to: the common cold, muscular aches, 500 mg, and premenstrual and menstrual cramps also temporarily reduces fever. Use: acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height5.75 Inches
Length3.06 Inches
Weight0.7 Pounds
Width3.06 Inches

3. Amazon Basic Care

#ad

400 Count, Acetaminophen Caplets 500 mg, Extra Strength Pain Reliever and Fever Reducer, Amazon Basic Care Rapid Release Pain Relief

#ad
Amazon Basic Care #ad - Acetaminophen pain relief: Aspirin and caffeine free. Active ingredient: amazon basic care rapid release acetaminophen 500 mg Caplets active ingredient is 500 mg of acetaminophen, a pain reliever and fever reducer.

The package features a child-resistant cap. For adults: amazon basic care rapid release pain Relief, Acetaminophen Caplets 500 mg, contain an extra strength pain reliever and fever reducer for adults and children ages 12 years and over. Extra strength: these extra strength caplets are made for fast relief, with 500 mg of acetaminophen. Also temporarily reduces fever.

Compare to tylenol Extra Strength Rapid Release Gels active ingredient. This product is a gluten free pain reliever and fever reducer. Effective: this product temporarily relieves minor aches and pains due to headache, muscular aches, the common cold, backache, minor pain of arthritis, toothache and premenstrual and menstrual cramps.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.3 Inches
Length2.88 Inches
Weight0.7 Pounds
Width2.88 Inches

4. Rite Aid

#ad

225 Count | Pain Reliever, Rite Aid Extra Strength 500 mg Acetaminophen Pain Relief, Joint Pain Relief | Muscle Pain Relief | Arthritis Pain Relief | Back Pain Relief Products, Rapid Release Gelcaps

#ad
Rite Aid #ad - Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs.

Get all the benefits of an effective pain reliever with Rite Aid Acetaminophen— designed for fast-acting pain relief. Easy-open bottle: when you need pain relief, you want a quick and easy bottle to open. No aspirin: each gelcap contains 500 mg of pain relieving, fever reducing acetaminophen without any aspirin. Pain reliever & fever reducer: rite aid extra strength Acetaminophen Rapid Release Gelcaps reduce fevers temporarily while offering minor headache relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain.

Rite aid acetaminophen comes in an easy-open bottle that’s perfect for adults with arthritis pain, and makes these gelcaps ideal for use both at home and on-the-go. Extra strength: compare rite aid’s extra strength acetaminophen Rapid Release Gels to the active ingredient in top brands. This aspirin-free arthritis pain relief, back pain relief, joint pain relief, and muscle pain relief medicine is formulated for easy swallowing.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Weight0.03 Pounds
Part Number86

5. Amazon Basic Care

#ad

200 Count, Amazon Basic Care Extra Strength Pain Relief, 500 mg, Acetaminophen Caplets

#ad
Amazon Basic Care #ad - Amazon basic care extra strength pain relief, backache, toothache, muscular aches, 500 mg, minor pain of arthritis, headache, temporarily relieves minor aches and pains due to: the common cold, Acetaminophen Caplets, and premenstrual and menstrual cramps also temporarily reduces fever.

Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis. Active ingredient: amazon basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets. Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer. Use: acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height4.3 Inches
Length2.23 Inches
Weight0.32 Pounds
Width2.23 Inches
Part Number1
ModelCSAVBLK;ASD;LF

6. Rite Aid

#ad

Joint Pain Relief | Muscle Pain Relief | Arthritis Pain Relief | Back Pain Relief Products, Rite Aid Extra Strength 500 mg Acetaminophen Pain Relief, Rapid Release Gelcaps, 150 Count | Pain Reliever

#ad
Rite Aid #ad - Rite aid acetaminophen comes in an easy-open bottle that’s perfect for adults with arthritis pain, and makes these gelcaps ideal for use both at home and on-the-go. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs.

This aspirin-free arthritis pain relief, back pain relief, joint pain relief, and muscle pain relief medicine is formulated for easy swallowing. Pain reliever & fever reducer: rite aid extra strength Acetaminophen Rapid Release Gelcaps reduce fevers temporarily while offering minor headache relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain. Get all the benefits of an effective pain reliever with Rite Aid Acetaminophen— designed for fast-acting pain relief.

No aspirin: each gelcap contains 500 mg of pain relieving, fever reducing acetaminophen without any aspirin. Extra strength: compare rite aid’s extra strength acetaminophen to the active ingredient in top brands. Easy-open bottle: when you need pain relief, you want a quick and easy bottle to open. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number011822511322

7. Tylenol

#ad

100 ct, Tylenol 8 Hour Arthritis Pain Tablets with Acetaminophen for Joint Pain

#ad
Tylenol #ad - These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed. 100-count bottle of tylenol 8 hour arthritis pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains.

Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, muscle aches, including those due to arthritis, the common cold, knee pain, headache, backache, toothache, joint ache, and pre-menstrual and menstrual cramps. Experience effective relief and alleviate minor arthritic knee and joint aches and pains with Tylenol, the #1 doctor recommended OTC brand for arthritis pain and the #1 doctor recommended brand for pain relief and fever reduction.

Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height3.84 Inches
Length2.22 Inches
Weight0.24 Pounds
Width2.22 Inches
Part NumberASINPRILAK2754
ModelASINPRILAK2754

8. Kirkland Signature

#ad

Kirkland Signature Extra Strength Rapid Release Pain Reliever Acetaminophen 500 MG 400 rapid release gelcaps Bottle

#ad
Kirkland Signature #ad - Rapid release. Temporary relief of occasional headaches and minor aches and Pains with accompanying sleeplessness. 400 count. During the summer months products may arrive warm but Amazon stores and ships products in accordance with manufacturers' recommendations, when provided.
BrandKirkland Signature #ad
ManufacturerKirkland Signature #ad
Height4 Inches
Length6 Inches
Weight0.33 Pounds
Width5 Inches
Part Number96619355471
Model96619355471

9. Neutrogena

#ad

Berry, Tylenol Extra Strength Dissolve Packs with Acetaminophen for Pain & Fever, 32 ct

#ad
Neutrogena #ad - 32-count of tylenol extra strength dissolve Packs with 500 mg of acetaminophen pain reliever and fever reducer features a great tasting Berry flavor and temporarily relieves minor aches and pains.

From the #1 doctor recommended brand of pain relievers, experience extra strength relief in a berry-flavored medicine that comes in a convenient form to have on hand whenever pain hits. This portable pain medicine powder dissolves in seconds on the tongue with no water needed, is suitable for both adults and children 12 years of age and older & is safe when used as directed.

This dissolving powder medicine temporarily provides relief from minor aches and pains due to the common cold, backache, minor pain of arthritis, muscle aches, headache, menstrual cramps and toothache. Each oral pain reliever powder packet contains 500 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free.
BrandNeutrogena #ad
ManufacturerJohnson & Johnson #ad
Height3.43 Inches
Length1.3 Inches
Width3.94 Inches